Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Integration of ordinary linear differential equations by Laplace-Stieltjes transforms

Authors: James D’Archangelo and Philip Hartman
Journal: Trans. Amer. Math. Soc. 204 (1975), 245-266
MSC: Primary 34A25
MathSciNet review: 0357935
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be a constant $ N \times N$ matrix and $ g(t)$ an $ N \times N$ matrix of functions representable as absolutely convergent Laplace-Stieltjes transforms for $ t > 0$. The paper gives sufficient conditions for certain solutions of the system $ y' = (R + g(t))y$ to be expressed as Laplace-Stieltjes transforms or as linear combinations of such transforms with coefficients which are powers of $ t$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A25

Retrieve articles in all journals with MSC: 34A25

Additional Information

Keywords: Laplace-Stieltjes transform, linear differential equations, Bessel and Legendre functions
Article copyright: © Copyright 1975 American Mathematical Society